Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Bohr spectrum of a bounded function


Author: H. G. Eggleston
Journal: Proc. Amer. Math. Soc. 9 (1958), 328-332
MSC: Primary 42.00
MathSciNet review: 0096076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös and S. J. Taylor, On the set of points of convergence of a lacunary trigonometric series and the equidistribution properties of related sequences, Proc. London Math. Soc. (3) 7 (1957), 598–615. MR 0092032
  • [2] C. S. Herz, The Bohr spectrum of bounded functions, Bull. Amer. Math. Soc. vol. 62 (1955) p. 76.
  • [3] Hermann Weyl, Über die Gleichverteilung von Zahlen mod. Eins, Math. Ann. 77 (1916), no. 3, 313–352 (German). MR 1511862, 10.1007/BF01475864

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.00

Retrieve articles in all journals with MSC: 42.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1958-0096076-X
Article copyright: © Copyright 1958 American Mathematical Society